| Model Number |
U4150530RX |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the failure to advance and break as no objective evidence has been provided to confirm any alleged deficiency with the catheter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150530rx pta balloon dilatation catheter allegedly failed to advance and broke.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age and weight were not provided.The patient was reported to be male.